Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It depends on the severity of your acne and the length of your course. You can take up to 2mg/kg per day, so you can actually go up to a little more than 120mg/day. Either way, your cumulative dosage should be no less than 7600mg to ensure remission. At 80mg/day, you could take it for just over 3 months if your skin is clear.

Link to comment
Share on other sites

It depends on the severity of your acne and the length of your course. You can take up to 2mg/kg per day, so you can actually go up to a little more than 120mg/day. Either way, your cumulative dosage should be no less than 7600mg to ensure remission. At 80mg/day, you could take it for just over 3 months if your skin is clear.

thankx for your response! my acne was just moderate and he told me to be on it for 5 months. I had stop taking it because of severe eye problems.

I have bad side effects from it that havent gone away. I was on it for 2 months and off of it now for 3 months. my new derm told me that it could be permanent to to the high dose i was given. Is this true?

Has anyone else about 140 pounds started accutane at 80mg?

Link to comment
Share on other sites

It depends on the severity of your acne and the length of your course. You can take up to 2mg/kg per day, so you can actually go up to a little more than 120mg/day. Either way, your cumulative dosage should be no less than 7600mg to ensure remission. At 80mg/day, you could take it for just over 3 months if your skin is clear.

thankx for your response! my acne was just moderate and he told me to be on it for 5 months. I had stop taking it because of severe eye problems.

I have bad side effects from it that havent gone away. I was on it for 2 months and off of it now for 3 months. my new derm told me that it could be permanent to to the high dose i was given. Is this true?

Has anyone else about 140 pounds started accutane at 80mg?

I've been started at 20mg... and I weigh 140 too.

Link to comment
Share on other sites

By the way, if you're having trouble with side effects, you don't have to stick with a high dose. Lower doses can be just as effective. I was at 30mg and later 40mg, and after a few months, I cleared like a dream. So rest assured that you can ease off on the dose and still get great results. If you're having eye problems, a lower dose sounds like a particularly good idea. Let your derm know your concerns.

Link to comment
Share on other sites

By the way, if you're having trouble with side effects, you don't have to stick with a high dose. Lower doses can be just as effective. I was at 30mg and later 40mg, and after a few months, I cleared like a dream. So rest assured that you can ease off on the dose and still get great results. If you're having eye problems, a lower dose sounds like a particularly good idea. Let your derm know your concerns.

I actually stopped taking accutane 3 months ago. I was only on it for 2 months

. I just went to a new dermatologist and she said the eyelid thickening may be permanent because he put me on 80mg which is too much for my weight. she said that she would only give a person that is 180-200 pounds 80mg. is this true?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×